Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taken abortion pills, noticing blood clot, little bleeding, stomach upset, back pain

Hi i was given abortion pills took first one at clinic and second at home which was four pills i put in my cheeks to disolve i went to sleep woke up at 10 am and passes very small blood clot and little bleeding i have not even wet a pad one i only bleed a small amount when i pee also around 230 pm i passed very small greyish color but i felt fine all day but now almost three am my stomach is very upset and having a little discomfort should i be worried that i have not really bled and that im not passing clots but my back is hurting off and on
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello & thanks for [posting on HCM
Abortion pills cause increased uetrine contractions to help pass out products of pregnancy & hence you are getting stomach cramps
Also lower back can get painful during this time
Usually after taking abortion pills - heavy period like bleeding starts in 24-48 hours & continues for 4-5 days tailing off towards the end - it will all depend on the stage of pregnancy when you were prescribed these pills.
IF suppose your bleeding stops it is worthwhile to get USS doen to make sure that products of conception are not retained inside
Hoping you to have a speedy recovery
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor